Sh:417

Bib entry
@article{Sh:417,
 author = {Mekler, Alan H. and Shelah, Saharon and Spinas, Otmar},
 title = {{The essentially free spectrum of a variety}},
 journal = {Israel J. Math.},
 fjournal = {Israel Journal of Mathematics},
 volume = {93},
 year = {1996},
 pages = {1--8},
 issn = {0021-2172},
 doi = {10.1007/BF02761091},
 mrclass = {08B05 (03C05)},
 mrnumber = {1380631},
 mrreviewer = {John T. Baldwin},
 doi = {10.1007/BF02761091},
 note = {\href{https://arxiv.org/abs/math/9411234}{arXiv: math/9411234}},
 arxiv_number = {math/9411234}
}